A common generalization of fuzzy primes

Naser Zamani; Zeinab Rezaei

Matematički Vesnik (2013)

  • Volume: 65, Issue: 254, page 445-453
  • ISSN: 0025-5165

How to cite


Naser Zamani, and Zeinab Rezaei. "A common generalization of fuzzy primes." Matematički Vesnik 65.254 (2013): 445-453. <http://eudml.org/doc/261299>.

author = {Naser Zamani, Zeinab Rezaei},
journal = {Matematički Vesnik},
keywords = {fuzzy -prime ideals},
language = {eng},
number = {254},
pages = {445-453},
publisher = {Društvo matematičara Srbije},
title = {A common generalization of fuzzy primes},
url = {http://eudml.org/doc/261299},
volume = {65},
year = {2013},

AU - Naser Zamani
AU - Zeinab Rezaei
TI - A common generalization of fuzzy primes
JO - Matematički Vesnik
PY - 2013
PB - Društvo matematičara Srbije
VL - 65
IS - 254
SP - 445
EP - 453
LA - eng
KW - fuzzy -prime ideals
UR - http://eudml.org/doc/261299
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.